# SDR DALA2020011400240

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L HAS TWO CORRODED SPLICE FITTINGS LOCATED BETWEEN FS898 AND FS1053. REPLACED SPLICE FITTINGS PER SRM 51-41. INSTALLATION COMPLETE. RII COMPLETE.
